# SDR 2017F00061

- Difficulty date: March 1, 2017
- Submitted: March 1, 2017
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 9,174 hours, 6,063 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 692242616
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,174 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SPAR BULKHEAD AND LEFT AND RIGHT WING STATION 37.0 RIB FITTING CORRODED.
